# SDR CA120524003

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, 40 SECONDS AFTER RETURNING THE FUEL CROSS FEED VALVE OF BOTH ENGINES FROM AFT TO NORMAL, THE ENGINE SHUT ITSELF DOWN. A RE-START WAS ATTEMPTED AND WAS SUCCESSFUL. THE ACFT LANDED SAFELY, AFTER WHICH TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL AND FUEL PUMP.
